# SDR DALA2024092009256

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 79,880 hours, 10,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3355 SEAT 44H EEPL NOT WORKING. CORRECTIVE ACTION: REPAIRED BROKEN WIRE. OK FOR SERVICE. (5564682)
